# SDR ASAA11510255

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,109 hours, 4,643 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DPI POPPED ON IDG SCAVENGE FILTER AND CHARGE FILTER.  DPI WAS RESET RUB NR 1 OFF DECAL.  CHANGED SCAVENGE FILTER AND INSPECTED.  NO METAL PARTICALS FOUND.  REF AMM 24 11 41.  SERVICED IDG REF AMM 12 13.21.
